hi, about 8 weeks ago i noticed a rash on my body and face, mainly chest arms and shoulders had LOTS of small red bumps. on my face and neck i had lots of small skin coloured bumps. bout a week after the outbreak i went to the sti clinic and had some warts removed and i was given some cream for them, and antibiotics and some other pills for a bacterial penis infection. i told her about my rash and she said it isnt related. after about 8 days of taking the tablets, the rash dissapeared pretty quickly.
Now 8 weeks on, in the last few days ive noticed it coming back!!! ive got the little bumps on my face and on my neck (slightly less than before) and a few on my arms.
im seeing my gp tommorow but does anyone have any answers?
my main worry is that im going to greece in two weeks and would hate for it to be present. it was hideous!!!
ive also started lifting weights and takin creatine in the last month at the gym.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.